# SDR ABXA20250710156

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3715316C4134002
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 763CK'S C4 CHECK IN OSC, KALITTA MAINTENANCE FOUND SEAT TRACK HAS DAMAGE IN CENTER CHANNEL @ LBL 11, STA 1263-1274 TT41 .ACCOPLISHED REPAIR ON SEAT TRACK AT STA 1274-1209 IAW IAI SRM 53-00-52 REPAIR 3.
